# SDR REXA2020031300345

- Difficulty date: February 22, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 27,953 hours, 19,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703181115
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FS280.00 STRINGER 3L IS CRACKED
""C/W ENDEAVOR EA R53568 REV. DATE 035EP19 WVAC 
"
